If you need an accessible version of this item please contact JSTOR User Support

Ideas of Calculus in Islam and India

Victor J. Katz
Mathematics Magazine
Vol. 68, No. 3 (Jun., 1995), pp. 163-174
DOI: 10.2307/2691411
Stable URL: http://www.jstor.org/stable/2691411
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Ideas of Calculus in Islam and India
Preview not available

Page Thumbnails

  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174